# SDR CALA2025051204600

- Difficulty date: May 8, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N37561
- Make and model: Boeing 737-9
- Aircraft serial: 67590
- Aircraft time: 6,902 hours, 2,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Broken
- Location: Light Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACP EMERGENCY LIGHT P/B SWITCH FLIP GUARD BROKEN REMOVED AND REPLACED FLIP GUARD REF AMM 23-42-03 AND AIPC 31-15-21-01.
